# SDR 99ZZZM183

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Cam
- Condition: Loose
- Location: Mlg
- Component: Eaton
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, GEAR SELECTED UP AND NOSE GEAR RETRACTED BUT MAINS DID NOT.  GEAR SELECTED DOWN AND GEAR SHOWED DOWN AND LOCKED.  GEAR SELECTED UP AGAIN AND GEAR WOULD NOT RETRACT.  GEAR SELECTED DOWN AND INDICATED THREE GREEN.  AIRCRAFT RETURNED TO AIRPORT AND MADE AN UNEVENTFUL LANDING.  AIRCRAFT THEN FLOWN TO ANCHORAGE WITH GEAR DOWN.  (M)
